# SDR 99ZZZX518

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N497AL
- Make and model: Bell 407
- Aircraft serial: 53172
- System (JASC): 6220 · Main Rotor Head
- Part: Pitch Horn
- Part number: 407010103101
- Condition: Corroded
- Location: Main Rotor
- Part time: 1,252 hours
- Component: 407010100111
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISSIMILAR METAL CAUSED CORROSION UNDER BUMPER PLATE AND  DOWEL PIN HOLES.
